MAUDE Adverse Event Report: LIMACORPORATE S.P.A SMR SHOULDER; REVERSE LINER 40MM +6MM

LIMACORPORATE S.P.A SMR SHOULDER; REVERSE LINER 40MM +6MM
Model Number 1365.50.820
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 03/18/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery was performed on (b)(6) 2026 due to shoulder dislocation.Previous surgery occurred on (b)(6) 2023 for a reverse total shoulder arthroplasty, with following components: - smr tt baseplate small-r (pn 1375.15.605), - smr glenoid peg tt small-r #medium (pn 1375.14.652), - connector lar +2mm small-r (pn 1374.15.312), - glenosphere dia40mm (pn 1374.09.121, lot 2213444, sterilization (b)(4)), - finned stem short dia25mm (pn 1304.15.025), - 140° reverse humeral body (pn 1352.15.011).- reverse liner +6mm dia40mm (pn 1365.50.820, lot 22at0wc, sterilization (b)(4)).Around 3 years after previous surgery, patient dislocated.Pre-existing connector, glenosphere, reverse humeral body and liner were removed and replaced with a more lateralized and thick assembly consisting of: - connector lat +4mm (pn 1374.15.314), - glenosphere eccentrical dia 40mm (pn 1376.09.041), - 140° reverse humeral body (pn 1352.15.011), - extension for humeral reverse body (pn 1352.15.001), - reverse liner +6mm dia40mm (pn 1365.50.820).Surgery was completed as intended.Patient is male, date of birth (b)(6) 1953.The event occurred in the united states.
 
Additional Manufacturer Narrative
Preliminary review of manufacturing records did not identify any pre-existing non-conformity that could have contributed to reported issue.The manufacturer will submit a final report as soon as the investigation is completed.

Brand Name
SMR SHOULDER
Common Device Name
REVERSE LINER 40MM +6MM
Manufacturer (Section D)
LIMACORPORATE S.P.A
via nazionale 52
villanova di san daniele, udine 33038
IT  33038
Manufacturer Contact
via nazionale 52
villanova di san daniele, udine 33038
MDR Report Key25200752
Report Number3008021110-2026-00208
Device Sequence Number15976582
Product Code PHX
UDI-Device Identifier08033390102940
UDI-Public8033390102940
Combination Product (Y/N)N
PMA/510(K) Number
K142139
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model Number1365.50.820
Device Lot Number22AT0WC
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/18/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR
Patient SexMale